# SDR ASAA1159870

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,209 hours, 5,285 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE ILLUMINATED ON TAXI OUT.  COMPLETED QRH "FMC DISAGREE".  SUBSEQUENT OPS NORMAL.
